# SDR ASAA0852687

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,337 hours, 1,803 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Part number: 8300005604
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT CAME ON.  COMPLIED WITH QRH THE LIGHT EXTINGUISHED.  PERFORMED CNTL CABIN WINDOW ANTI ICE SYSTEM TEST.  OP CHECKS GOOD.
